MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH¿ HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH¿ HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER
Model Number 406543
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/10/2022
Type of Reportable Event Serious Injury
Event or Problem Description
During the supraventricular arrhythmia procedure, the introducer broke and a portion remained in the femoral access site.The detached portion was removed with a clamp via x-ray with no consequences to the patient.
 
Additional Manufacturer Narrative
Additional information: b5, e1.
 
Event or Problem Description
At the end of the supraventricular arrhythmia procedure, the introducer broke and a portion remained in the patient.The detached portion was removed with a clamp via x-ray with no consequences to the patient.The procedure was completed.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
FAST-CATH¿ HEMOSTASIS INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key15243166
Report Number3005334138-2022-00478
Device Sequence Number6304734
Product Code DYB
UDI-Device Identifier05414734216913
UDI-Public05414734216913
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K061015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model Number406543
Device Catalogue Number406543
Device Lot Number7887374
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2022
Supplement Date Received by Manufacturer08/17/2022
11/08/2022
Initial Report FDA Received Date08/17/2022
Supplement Report FDA Received Date09/07/2022
11/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown